# SDR HEEA968800

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: M2052122851
- Condition: Mis Mfg
- Location: Lt Side
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PLEXIGLASS DOES NOT FIT IN NEEDED AREA.  MARKED IN BLUE INK.
